# SDR UIEA2018100102141

- Difficulty date: October 1, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 76,227 hours, 9,883 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Gasket
- Part number: 38762441
- Condition: Not Reported
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SURGE WITH 1 PACK. REMOVED AND REPLACED FLOW SENSE GASKET IAW AMM 49-53-08.
